# SDR VNAA202109021111

- Difficulty date: August 30, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 11,826 hours, 10,674 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Terminal Block
- Condition: Arced
- Location: Windshield
- Part time: 1,615 hours, 1,407 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT THE RH TERMINAL BLOCK SPARKED. THE CREW RAN THE QRC AND QRH AND DID A RESET WINDOW HEAT MESSAGE AND THE MESSAGE CAME BACK IMMEDIATELY. THE CREW THEN TURNED OFF THE WINDOW HEAT AND THE MESSAGE DID NOT RETURN AND THEY DID NOT HAVE ANY FURTHER ISSUES. NO EMERGENCY WAS DECLARED AND THE PLANE LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI TO A GATE UNDER THEIR OWN POWER. NO FURTHER INFORMATION HAS BEEN GIVEN. ON DESCENT, RIGHT WINDSHIELD LOWER TERMINAL BLOCK SPARKED AND SMOKED AND CAUSED A RIGHT WINDSHIELD CAUTION MESSAGE. / REMOVED & REPLACED RH WINDSHIELD IAW CRJ 900 AMM 56-11-01-000/400-801-A01.  OPS CHECK GOOD.  LEAK CHECK GOOD.  NO DEFECTS NOTED.
